| Model Number |
RSAR-34 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pneumothorax (2012)
| Date of Event |
11/12/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information regarding this event has been requested.The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
Event or Problem Description
It was reported on (b)(6) 2021, a 34mm sjm rigid saddle ring was implanted.Post implant procedure on (b)(6) 2021, a pneumothorax was noted and the patient received thorax drains.The patient was reported to be in stable condition and was discharged on (b)(6) 2021.The pneumothorax was still present at discharge and the patient will present back to the hospital on (b)(6) 2022 for a follow-up.((b)(4)).
Additional Manufacturer Narrative
An event of pneumothorax was reported.A more comprehensive assessment could not be performed as the device remains implanted was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.